# SDR AALA201512309011

- Difficulty date: December 8, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT GALLEY FLOOR PANEL 261AG DELAMINATED.  REPLACED FLOOR PANEL IAW IRM 9701 REV G.
